Facebook Pixel
EmpowHER Guest

perimenopause hot flashes loss of sex dr and antidepressants

By Anonymous February 2, 2012 - 5:48pm
Rate This

Ive been on prozac 3 yrs this august. 7 months ago was my last period. the last month or so Ive had HORRIBLE hot flashes night and day and night sweats. infrequent night sweats for about 4 yrs. I went from wanting sex several times a day to not caring if I do or not for about 6 months now. MY uncle ( a Dr) suggests I swithch to Wellbutrin and starting birth control pills. I will visit my PA in 2 weeks and want to be informed when I suggest what I want. I am not satisfied with my PA and plan on changing DRs soon. But have to get this problem fixed ASAP

Add a Comment1 Comments

Hi Anonymous,

It sounds like you are suffering from Menopausal symptoms. Have you tried any natural remedies on your own in the meantime? Our own Dr. Carrie Jones has suggested some tips on things you can do to help cope with all of the symptoms of Menopause.

Take a look at her suggestions and let us know if her tips help you any: http://www.empowher.com/menopause/content/10-tips-treating-menopause-naturally

Best of luck,


February 3, 2012 - 2:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hot Flashes

Get Email Updates

Related Topics

Hot Flashes Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!